# SDR QXEA200800229

- Difficulty date: February 26, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,576 hours, 34,085 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853512
- Part serial: 1908
- Condition: Smoke
- Location: Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2058 - WHEN APPLYING ELECTRICAL POWER TO THE IRU AND FMS.  SMOKE NOTICED FROM THE AREA BETWEEN THOSE UNITS AND THE RADAR INDICATOR.  MAINTENANCE POWERED UP EACH UNIT ON IT'S OWN.  THE RADAR DISPLAY (INDICATOR) STARTED TO SMOKE.  REPLACED THE RADAR INDICATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
